Jump to content
Important Survey - Please Participate ×

Need Advice About Updosing/Correcting on Hard Cut


[Ch...]

Recommended Posts

Hi buddies,

 

By what my signature states, I've been off of Ativan (1mg night) for 6 months today, but I'm still tapering Xanax (0.25mg morning). I've almost been taking 0.03125mg (1/8th of my original dose) for two weeks now, but have been having some very unbearable symptoms.

I have this general bad head feeling with brain zaps or vibrations most of the time, extreme dizziness, sweating, shaking, nausea, and anxiety. It's very hard to eat much of anything and I spend the majority of the day crying in bed for relief. I feel crazy in the head, sensitive and jumpy to anything.

 

My question is, should I go back up to my previous dose of 0.0625mg (1/4 of .25mg), or should I try to push through these horrific feelings? I wasn't completely stabilized on my previous dose, but I had waited 3 months to cut again. I'm trying to get in to see someone who can help with my taper that is benzo wise, but I don't know how soon that will be.

 

Any suggestions or advice would be greatly appreciated.

Link to comment
Share on other sites

Your on such a tiny dose of it that I don't know if updosing or even holding there forever would do much of anything really, my opinion only. Have you thought about just jumping from where your at and riding it out. Your body is just in a nasty withdrawal that time can only heal. Sorry your suffering.
Link to comment
Share on other sites

×
×
  • Create New...